I have chronic anterior uveitis and cannot 'wean' off the pred forte because the uveitis flares horribly without the drops. What issues am I going to face with long-term use?
Ok I'm going to tell you my experience and I hope you take my advice.i have had Uvitis since 2011. I was put on 60 mg of prednisone and while it started to help it's very dangerous and effects you vascular system and a host of other things. After 6-7 months of 60 mg I started developing cataracts and felt really sick. My face and body started to swell and I looked almost morbid. My skin was destroyed and even w this I couldn't just stop. Abruptly stopping prednisone can kill you. I started Humira twice a month after trying other oral meds first. None worked for me and only made things worse. I've been on Humira for a year or so and ketorolac drops four times a day.i started Imuran two times a day about 3-4 months ago and see my eye dr every 4-6 wks. I saw my doc this month and he said things have never looked better.
The point of the three meds I'm on is that they're non steroid anti inflamitories. This is crucial and I only regret not starting this combination sooner. I've now tapered off prednisone to 10mg a day and working towards not at all. I went from 60mg the first year then- 40mg,had a flare up and went back n forth from 20-30mg. Went from 20 to 10 this month and I'm looking much better,feeling better and my vision is better. I had other more risky options before starting the imuran and opted for this and glad. Everything other than what I'm on has serious cancer risks and during the first year on prednisone I have developed tumors on a few places of my body and are having ultra sounds and biopsys every 4-5 months which suck. Keep in touch with me and I'll let you know how I'm doing as we'll as letting me know how you are. I wish you the best and hope things get better for you. Message me if you want to discuss more. I kinda skipped some things trying to get to the point.
- Pred Forte Information for Consumers
- Pred Forte Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pred Forte (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jan 2010 • 1 answer
Posted 19 Jul 2010 • 1 answer
Posted 27 Jul 2011 • 10 answers
Posted 15 Mar 2014 • 1 answer
I've had uveitis in my right eye for the past 5 months, I was using Pred fort, 1 drop every hour for
Posted 17 Nov 2015 • 1 answer